×

zbMATH — the first resource for mathematics

On a consistency theorem connected with the generalized continuum problem. (English) Zbl 0102.25001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Gödel,The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory, Annals of Mathematics studies, No. 3 (Princeton, 1940).
[2] I. C. Shepherdson, Inner models for set theory. I,Journal of Symbolic Logic,16 (1951), pp. 161–190. · Zbl 0043.05302 · doi:10.2307/2266389
[3] А. С. Есенин-Волвпин, Недоказуемость гипотези Суслина без помощи аксиома вьбора в системе Бернайса-Мостовского, ДАН СССР96 (1954), pp. 9–13. · Zbl 0115.15006
[4] A. Tarski, Quelques théorèmes sur les alephs,Fund. Math. 7 (1927), pp. 1–14. · JFM 51.0164.03
[5] W. Markwald, Zur Theorie der konstruktiven Wohlordnungen,Math. Annalen,127 (1954), pp. 135–149. · Zbl 0056.04701 · doi:10.1007/BF01361115
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.